| Model Number |
391020 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a mildly calcified lesion (100 percent stenosis degree) in the proximal lad.When removing the protector, it was noticed that the stent was completely loose from the delivery system.
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
Additional Manufacturer Narrative
Combination product: yes the returned device was subjected to a detailed technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.Only the stent was returned for investigation.The technical investigation of the returned stent revealed that it is not deformed and did not stick to the inner surface of the protector cap, but dried contrast medium residue was observed inside of the protector.Review of the product release documentation of the product detailed above did not reveal any non-conformity.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined number of samples is tested from every lot.The device in question was manufactured according to specifications and successfully passed all in-process controls as well as the final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.